# SDR AALA201707119005

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 24,205 hours, 9,527 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  FLAP ASYMMETRY EXTENDING FLAPS TO 1 DURING APPROACH.  FLAP INDICATOR WENT BACK TO UP AFTER LANDING.  ACCOMPLISHED FIM 27-59-00-810-803 FOR FLAP SKEW 3 FAULT AND FLAP/SLAT ELECTRONICS UNIT BITE TEST PER FIM 27-51-00-810-801.  FAULT COULD NOT BE DUPLICATED.  OPERATIONAL CHECK GOOD.
